# SDR ASAA2023040542813

- Difficulty date: April 5, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,647 hours, 12,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Sill
- Part number: D5348004820300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAPE SILL CORRODED BEYOND LIMITS AT R2 DOOR. (REF  G1724557 HAECO CARD 28057) GROUNDED - YES. NEW SHAPE SILL RECEIVED IAW A320 IPC 53-41-69-02-A, EA A320-53EA-01730. REPLACEMENT ACCOMPLISHED ON CUSTOMER CARD G1724552 (HAECO OPS 28052).
